# SDR SWAA2025062473790

- Difficulty date: May 21, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 58,874 hours, 32,351 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL BREAK AT PASSENGER COMPARTMENT BS 540; RBL 2; WL 208. MARKED<[01] REPLACED PANEL BREAK AT PASSENGER COMPARTMENT BS 540; RBL 2; WL 208 PER SRM 51-40-02; DWG# 143A0060 SHEET:121 REV:B.
